# SDR CALA2022031000633

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737-800
- Aircraft serial: 31642
- Aircraft time: 37,552 hours, 13,113 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transmitter
- Part number: 18173812
- Condition: Failed
- Location: Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAPS AND SLATS DO NOT EXTEND DURING NORMAL SYSTEM OPERATION LOCKED L/P UNLOCKED TO UPDATE LOCKED DUE TO FAULT CODE 27-52261 FOUND DURING FSEU BITE PLEASE REMOVE PERFORMED FSEU BITE PROCEDURE 27-51 TASK 801  NO EXISTING FAULS AND REPLACE LEFT FLAP POSITION TRANSMITTER T427 M&E ALSO FOUND PREVIOUS FAULT 27-52261 TE FLAP SNS DIS CLEANED THE 29-2759-9-0001. THE LEFT FLAP TRANSMITER CANON PLUG AND CYCLE THE FLAP SEVERAL TIMES NO FAULT NOTED . WORK COMPLETED AS REQUESTED REPLACED FLAP TRANSMITTER LEFT SIDE, REFERENCE AMM 27-58-01. OPS CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1003454  SN OFF 2251 TRANSMITTER, FL  OFF 29-2759-9-0001 2251 ON 29-2759-9-0001 1378
